Alert archive / Nebraska / Wind Advisories in 2016
Wind Advisory 6, NWS Omaha, NE
NWS Omaha, NE issued this wind advisory at Mar 23, 2016, 3:21 PM CDT for 18 counties in Nebraska. It took effect at Mar 23, 2016, 7:00 PM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Mar 23, 2016, 3:21 PM CDT (20:21 UTC)
- In effect from
- Mar 23, 2016, 7:00 PM CDT
- Expired
- Mar 24, 2016, 3:55 AM CDT
- In force
- 9 hr
- Issued by
- NWS Omaha, NE
Counties Butler County, NE, Cass County, NE, Colfax County, NE, Dodge County, NE, Douglas County, NE, Gage County, NE, Jefferson County, NE, Johnson County, NE, Lancaster County, NE, Nemaha County, NE, Otoe County, NE, Pawnee County, NE, Richardson County, NE, Saline County, NE, Sarpy County, NE, Saunders County, NE, Seward County, NE, Washington County, NE
The radar
The Omaha radar (KOAX), 57 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 8.4 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1163 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 228 m²/s²
- 0-3 km storm-relative helicity
- 401 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
598 WWUS73 KOAX 232021 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 321 PM CDT WED MAR 23 2016 NEZ043>045-050>053-065>068-078-088>093-240430- /O.NEW.KOAX.WI.Y.0006.160324T0000Z-160324T1200Z/ COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD- LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE- RICHARDSON- INCLUDING THE CITIES OF...SCHUYLER...FREMONT...BLAIR... DAVID CITY...WAHOO...ASHLAND...YUTAN...OMAHA...BELLEVUE... PAPILLION...LA VISTA...SEWARD...MILFORD...LINCOLN...PLATTSMOUTH... NEBRASKA CITY...CRETE...WILBER...FAIRBURY...BEATRICE...TECUMSEH... STERLING...AUBURN...PAWNEE CITY...TABLE ROCK...FALLS CITY 321 PM CDT WED MAR 23 2016 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT THURSDAY. * TIMING...WINDS WILL SHIFT TO NORTH AND INTENSIFY THIS EVENING INTO TONIGHT. * WINDS...NORTH WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS. * IMPACTS...POTENTIALLY HAZARDOUS DRIVING CONDITIONS...ESPECIALLY ON WEST TO EAST ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
2 follow-up statements
193 WWUS73 KOAX 240246 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 946 PM CDT WED MAR 23 2016 NEZ043>045-050>053-065>068-078-088>093-241200- /O.CON.KOAX.WI.Y.0006.000000T0000Z-160324T1200Z/ COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD- LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE- RICHARDSON- INCLUDING THE CITIES OF...SCHUYLER...FREMONT...BLAIR... DAVID CITY...WAHOO...ASHLAND...YUTAN...OMAHA...BELLEVUE... PAPILLION...LA VISTA...SEWARD...MILFORD...LINCOLN...PLATTSMOUTH... NEBRASKA CITY...CRETE...WILBER...FAIRBURY...BEATRICE...TECUMSEH... STERLING...AUBURN...PAWNEE CITY...TABLE ROCK...FALLS CITY 946 PM CDT WED MAR 23 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY... * TIMING...STRONG NORTH OR NORTHEAST WINDS WILL CONTINUE OVERNIGHT. * WINDS...NORTH WINDS OF 25 TO 35 MPH WITH GUSTS OF 40 MPH OR HIGHER. * IMPACTS...POTENTIALLY HAZARDOUS DRIVING CONDITIONS... ESPECIALLY ON WEST TO EAST ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AROUND 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
500 WWUS73 KOAX 240855 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 355 AM CDT THU MAR 24 2016 NEZ043>045-050>053-065>068-078-088>093-241000- /O.CAN.KOAX.WI.Y.0006.000000T0000Z-160324T1200Z/ COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD- LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE- RICHARDSON- INCLUDING THE CITIES OF...SCHUYLER...FREMONT...BLAIR... DAVID CITY...WAHOO...ASHLAND...YUTAN...OMAHA...BELLEVUE... PAPILLION...LA VISTA...SEWARD...MILFORD...LINCOLN...PLATTSMOUTH... NEBRASKA CITY...CRETE...WILBER...FAIRBURY...BEATRICE...TECUMSEH... STERLING...AUBURN...PAWNEE CITY...TABLE ROCK...FALLS CITY 355 AM CDT THU MAR 24 2016 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS CANCELLED THE WIND ADVISORY. GUSTY NORTHEAST WINDS WILL CONTINUE THROUGH THE MORNING HOURS BUT WILL REMAIN UNDER ADVISORY CRITERIA. THEREFORE THE WIND ADVISORY WILL EXPIRE AT 4 AM. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this wind advisory went out at Mar 23, 3:08 PM CDT, 13 minutes earlier.
Area forecast discussion, Mar 23, 3:08 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
308 PM CDT WED MAR 23 2016
.SHORT TERM...(TONIGHT THROUGH SATURDAY)
ISSUED AT 305 PM CDT WED MAR 23 2016
AN INTENSE MID-LEVEL LOW OVER N-CNTRL KS/S-CNTRL NEB AS OF EARLY
AFTERNOON WILL TRACK EAST INTO THE LOWER MO VALLEY TONIGHT BEFORE
RAPIDLY WEAKENING WHILE ACCELERATING NEWD INTO THE GREAT LAKES ON
THURSDAY. MEANWHILE...THE ASSOCIATED SURFACE LOW WILL DEVELOP
ENEWD ALONG A WARM FRONT THROUGH SERN NEB THIS AFTERNOON TO ALONG
THE IA-MO BORDER TONIGHT.
DESPITE MODEST BOUNDARY-LAYER MOISTURE CONTENT...STRONG DAYTIME
HEATING AND STEEP LAPSE RATES WITHIN THE SYSTEM WARM SECTOR HAVE
YIELDED A WEAKLY UNSTABLE ENVIRONMENT AS OF 20Z OVER SERN NEB WITH
MLCAPE OF AROUND 500 J/KG. FORCING FOR ASCENT AHEAD OF THE UPPER
LOW WILL AUGMENT LOW-LEVEL CONVERGENCE INVOF THE SURFACE LOW AND
WARM FRONT TO YIELD WIDELY SCATTERED TSTMS THIS AFTERNOON INTO
EVENING OVER SERN NEB INTO SWRN IA. TO THE NORTH OF THE FRONT...A
FEW STORMS COULD CONTAIN HAIL...WHILE ALONG THE BOUNDARY...THE
FAVORABLE OVERLAP OF STRONG VERTICAL SHEAR AND MODEST INSTABILITY
COULD PROMOTE SUPERCELL STRUCTURES WITH A RISK FOR A TORNADO OR
TWO.
FARTHER TO THE NORTH...THE RESPONSE TO FRONTOGENESIS IN THE
850-700-MB LAYER IS PROMOTING THE INTENSIFICATION OF A
PRECIPITATION BAND ACROSS OUR FAR NRN CWA WITH EVEN SOME LIGHTNING
BEING OBSERVED. THIS MESOSCALE FORCING COUPLED WITH THE PRESENCE
OF WEAK CONVECTIVE INSTABILITY SHOULD PROMOTE BURSTS OF HEAVY SNOWFALL
THIS EVENING INTO TONIGHT. RECENT CONVECTION-ALLOWING MODEL
GUIDANCE INDICATES THAT AN ARCING BAND OF CONVECTION INCLUDING
EMBEDDED THUNDERSTORMS WILL DEVELOP ACROSS E-CNTRL NEB AND W-CNTRL
IA THIS EVENING BEFORE PIVOTING NWD/NWWD AND EVENTUALLY MERGING
WITH THE PRIMARY DEFORMATION SNOWFALL BAND OVER NERN NEB. SOME
SLEET COULD MIX IN WITH THE SNOW AND RAIN...WITH THE RAIN-TO-SNOW
TRANSITION LINE RAPIDLY COLLAPSING SWD ACROSS THE AREA TONIGHT ON
THE BACKSIDE OF THE PASSING SURFACE CYCLONE.
IN ADDITION TO THE MIXED-PHASE PRECIPITATION POTENTIAL...THE
TIGHTENING PRESSURE GRADIENT WILL YIELD STRONG NLY WINDS
OVERNIGHT. AS SUCH...WE WILL BE ISSUING A WIND ADVISORY FOR THE
NEB COUNTIES TO THE SOUTH OF THE EXISTING WINTER WEATHER
HIGHLIGHTS.
SUBSIDENCE ON THE BACKSIDE OF THE EXITING CYCLONE SHOULD ALLOW FOR
CLEARING SKIES WITH WINDS DIMINISHING AS THE SURFACE RIDGE BUILDS
INTO THE REGION. THE ABUNDANT SUNSHINE COUPLED WITH DECREASING LOW-
LEVEL COLD ADVECTION SHOULD ALLOW TEMPERATURES TO REBOUND INTO THE
40-45 DEGREE RANGE. THE EXCEPTION IS OVER NERN NEB WHERE
LINGERING SNOW COVER WILL KEEP HIGHS IN THE MID TO UPPER 30S.
FROM THURSDAY NIGHT INTO SATURDAY...A SHORT-WAVE TROUGH WILL AMPLIFY
WHILE TRANSLATING FROM THE NRN HIGH PLAINS THROUGH DAKOTAS INTO THE
UPPER MS VALLEY. A ASSOCIATED COLD FRONT WILL MOVE THROUGH THE MID
MO VALLEY FRIDAY NIGHT...WITH A CHANCE FOR RAIN SHOWERS MAINLY ALONG
AND AHEAD OF THE FRONT OVER SERN NEB AND SWRN IA FRIDAY NIGHT INTO
SATURDAY. ASIDE FROM SOME WARM-ADVECTION RELATED
CLOUDINESS...DOWNSLOPE WARMING AHEAD OF THE FRONT ON FRIDAY SHOULD
YIELD HIGH TEMPERATURES FROM THE UPPER 40S NORTH TO LOWER 60S
SOUTH. COOLER TEMPERATURES ARE EXPECTED ON THE BACKSIDE OF THE
FRONT SATURDAY WITH READINGS IN THE 40S TO LOWER 50S.
.LONG TERM...(SATURDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 305 PM CDT WED MAR 23 2016
A LONGER-WAVELENGTH TROUGH PRESENT OVER THE CNTRL U.S. AT THE ONSET
OF THE EXTENDED PERIOD WILL SHIFT EAST OF THE MS VALLEY BY EARLY
NEXT WEEK WITH AN UPSTREAM RIDGE BUILDING FROM THE ROCKIES INTO
GREAT PLAINS. MONDAY NIGHT THROUGH THE REMAINDER OF THE
FORECAST...THE MEDIUM-RANGE MODELS BEGIN TO DIVERGE ON THE
HANDLING OF AN EVOLVING WRN U.S. TROUGH. THE DETERMINISTIC GFS AND
GEFS INDICATE THAT THIS TROUGH WILL PROGRESS NEWD INTO THE NRN AND
CNTRL PLAINS IN THE TUESDAY NIGHT TO WEDNESDAY TIME FRAME...WHILE
THE ECMWF EVOLVES THE TROUGH INTO A CUT-OFF LOW OVER THE INTERIOR
WEST. THE BEST POTENTIAL FOR MEASURABLE PRECIPITATION APPEARS TO
BE WEDNESDAY WHERE SHOWERS AND A FEW THUNDERSTORMS ARE POSSIBLE.
&&
.AVIATION...(18Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 305 PM CDT WED MAR 23 2016
MAINLY IFR TO VLIFR CONDITIONS ARE FORECAST AT KOFK THROUGH MUCH
OF THE TAF PERIOD AS CIGS REMAIN BELOW FL010. SOME LIGHT
PRECIPITATION IS FORECAST EARLY IN THE TAF PERIOD...BEFORE A MIX
OF SLEET...RAIN AND SNOW PREVAILS BEFORE 00Z. AFTER
00Z...SNOW...AND AT TIMES HEAVY SNOW...IS FORECAST TO DROP
CIGS/VSBYS INTO VLIFR CATEGORY AT TIMES. SNOW WILL BEGIN TO WIND
DOWN AFTER 06Z WITH SLOW IMPROVEMENT TO CONDITIONS.
KLNK AND KOMA WILL SEE MVFR CIGS EARLY BEFORE THUNDERSTORMS
DEVELOP AROUND 21Z AND EXIT THE AREA BY 01Z. BRIEF IFR CONDITIONS
ARE POSSIBLE IN STORMS. THEN A GENERAL LOWERING OF CIGS TO IFR IS
FORECAST BY 06Z WHEN A MIX OF RAIN/SNOW WILL CHANGE TO SNOW.
OCCASIONAL IFR CONDITIONS WILL PREVAIL IN SNOW THROUGH ABOUT 12Z
WHEN SNOW ENDS...AND A GRADUAL LIFTING OF CIGS CONTINUES THROUGH
18Z.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY FROM 7 PM THIS EVENING TO 7 AM CDT THURSDAY FOR
NEZ043>045-050>053-065>068-078-088>093.
WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 4 AM CDT
THURSDAY FOR NEZ015-018-030>034-042.
WINTER STORM WARNING UNTIL 1 AM CDT THURSDAY FOR NEZ011-012-016-
017.
IA...WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 4 AM CDT
THURSDAY FOR IAZ043.
&&
SHORT TERM...MEAD
LONG TERM...MEAD
AVIATION...DERGANHazardous weather outlook, Mar 23, 11:42 AM CDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1142 AM CDT WED MAR 23 2016 NEZ011-012-016-017-240645- KNOX-CEDAR-ANTELOPE-PIERCE- 1142 AM CDT WED MAR 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT A WINTER STORM WARNING IS IN EFFECT THIS AFTERNOON AND EVENING. RAIN WILL CHANGE TO SNOW THIS AFTERNOON...WITH UP TO 2 TO 4 INCHES OF ACCUMULATION BY AROUND 7 PM. NORTHEAST WINDS OF 25 TO 35 MPH...WITH GUSTS TO AROUND 45 MPH...WILL CREATE BLOWING SNOW. SNOWFALL TOTALS OF 5 TO 7 INCHES ARE POSSIBLE BY THE TIME THE SYSTEM EXITS THE REGION AFTER MIDNIGHT. HAZARDOUS TRAVEL CONDITIONS ARE LIKELY THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT BUT SNOWFALL AMOUNTS ARE APPRECIATED. IAZ043-NEZ015-018-030>034-042-240645- MONONA-THURSTON-WAYNE-BOONE-MADISON-STANTON-CUMING-BURT-PLATTE- 1142 AM CDT WED MAR 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA AND NORTHEAST NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT A WINTER WEATHER ADVISORY IS IN EFFECT THIS AFTERNOON AND EVENING. RAIN WILL MIX WITH SNOW AND SLEET THEN EVENTUALLY TURN OVER TO SNOW LATER THIS AFTERNOON. 2 TO 4 INCHES OF TOTAL SNOW ACCUMULATION ARE POSSIBLE BY THE TIME THE SYSTEM EXITS THE AREA LATER TONIGHT. IN ADDITION...STRONG NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE POSSIBLE. THIS COULD CREATE HAZARDOUS TRAVEL CONDITIONS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT BUT SNOWFALL AMOUNTS ARE APPRECIATED. IAZ055-056-069-NEZ043>045-050>053-065-240645- HARRISON-SHELBY-POTTAWATTAMIE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD- 1142 AM CDT WED MAR 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON...GENERALLY ALONG AND SOUTH OF INTERSTATE 80. SOME STORMS COULD BE STRONG WITH GUSTY WINDS AND HAIL POSSIBLE. RAIN WILL EVENTUALLY MIX WITH AND CHANGE OVER TO SNOW LATER TONIGHT. LIGHT SNOWFALL ACCUMULATIONS...GENERALLY AN INCH OR TWO...ARE POSSIBLE BEFORE THE SYSTEM EXITS THE REGION OVERNIGHT. IN ADDITION...STRONG NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL NOT LIKELY BE NEEDED TODAY OR TONIGHT. IAZ079-080-090-091-NEZ066>068-078-088>093-240645- MILLS-MONTGOMERY-FREMONT-PAGE-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 1142 AM CDT WED MAR 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA AND SOUTHEAST NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON...WITH AT LEAST A SLIGHT RISK FOR SEVERE STORMS PRODUCING HAIL...DAMAGING WINDS OR EVEN A TORNADO. A WARM FRONT LIFTING INTO SOUTHEAST NEBRASKA AND SOUTHWEST IOWA...COMBINED WITH WARM AND MOIST AIR TO THE SOUTH...AND VERY COLD TEMPERATURES IN THE MID LEVELS OF THE ATMOSPHERE...WILL CREATE THE NECESSARY INSTABILITY AND SHEAR FOR STRONG TO SEVERE STORMS. THE MOST LIKELY TIME AND AREA FOR INITIAL STORM DEVELOPMENT APPEARS TO BE BETWEEN 3 AND 4 PM ALONG A LINE FROM NEAR LINCOLN TO NEBRASKA CITY...WITH STORMS MOVING EAST AND NORTHEAST INTO SOUTHWEST IOWA. RAIN WILL EVENTUALLY MIX WITH AND CHANGE OVER TO SNOW LATER TONIGHT. LIGHT SNOWFALL ACCUMULATIONS...GENERALLY UNDER AN INCH ARE POSSIBLE BEFORE THE SYSTEM EXITS THE REGION OVERNIGHT. IN ADDITION...STRONG NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED THIS AFTERNOON ACROSS SOUTHEAST NEBRASKA AND SOUTHWEST IOWA.
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 4:19 PM CDT | Special Weather Statement | OAX | Sarpy | 41 min |
| Mar 23, 4:23 PM CDT | Special Weather Statement | OAX | Dodge, Saunders | 52 min |
| Mar 23, 4:35 PM CDT | Special Weather Statement | OAX | Cass | 40 min |
| Mar 23, 4:49 PM CDT | Special Weather Statement | OAX | Washington | 41 min |
| Mar 23, 4:55 PM CDT | Special Weather Statement | OAX | Nemaha | 50 min |
| Mar 23, 5:06 PM CDT | Special Weather Statement | OAX | Douglas | 39 min |
| Mar 23, 5:15 PM CDT | Special Weather Statement | OAX | Stanton | 45 min |
| Mar 23, 5:25 PM CDT | Special Weather Statement | OAX | Dodge | 50 min |
| Mar 23, 5:36 PM CDT | Special Weather Statement | OAX | Colfax, Cuming | 39 min |
Nearby
Wind Advisories in Nebraska, 2016Every wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.